Tagged: ,

Viewing 4 reply threads
  • Author
    Posts
    • #22691
      Mary Beth Skylis
      Moderator

      I was recently able to get my booster shot (Pfizer). And I was expecting it to knock me out for a day, since that’s what the initial (Moderna) vaccine did to me. But, luckily, I hardly had any symptoms at all. With the exception of a mild sore throat, I felt completely normal. How did your booster compare to the initial vaccines? Have you found that any of the doses impacted your Parkinson’s symptoms?

    • #22925
      John Citron
      Participant

      First, I want to congratulate you on receiving your shots and the booster. Well done!

      I had Pfizer all the way.  I had no real side-effects from the booster at all other than a sore bicep muscle on my left arm where the injection is. I’m sore there anyway and this was a bit stronger and lasted a lot longer, maybe 3 days.

      I had an interesting visit with the nurse at the CVS where I had my shots and booster. When she was about to jab me, she noticed my bicep muscles were very tight on both arms. I told her I’m always like that and have a sore shoulder too on my left side. The first thing she said, was oh it sounds like you have Parkinson’s? I said yup, I sure do. We then discussed the medication and what not. She also works as a neurology nurse at the local hospital.

    • #22937
      Hoyt Wallace
      Participant

      I received my first two shots of the Pfizer vaccine last February and the Pfizer  booster this past September, all with practically no adverse effects, just a little tenderness in my arm for a few hours. I must be one of the fortunate persons who has never had an adverse reaction to any vaccination within memory, going back to receiving a tetanus booster shot when I was seven years old, about 75 years ago.

      • #22979
        Mary Beth Skylis
        Moderator

        Hoyt, it sounds like you’re pretty lucky in that way! I feel fortunate in that my reaction was pretty mild the second time around.

    • #23002
      Clive Varejes
      Participant

      I had my booster about 3 weeks ago, and had no adverse effects at all.

      Although I must admit, a few of the “Novac’s”, informed me that if I waited a few days, I would without a doubt experience side effects.

      I waited 2 days them phoned them and told them they were totally correct, waited until they had said their  “told you so etc” then informed them I was growing wings.           Most of then did not think that was funny.                                                                         Go figure.

       

       

       

       

       

    • #23019
      Don Harris
      Participant

      I had my Pfizer booster a month ago with no effect at all, just like the two AstraZenica jabs beforehand.

      For all the effect I had I may as well have been given distilled water!

      Does anyone else agree that continuous video clips of injections going into arms is off-putting?

Viewing 4 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account